# SDR AWXA0001646

- Difficulty date: April 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN PREVIOUS REPAIR AT STA 619, 5 INCHES ABOVE STR 17L ON FUSELAGE EXTERIOR.  REMOVED EXISTING REPAIR DOUBLER; FABBED AND INSTALLED REPAIR DOUBLER IAW AWA ER 19-5331-01104-SS1.
